# SDR P5CA9700138

- Difficulty date: January 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 642-972
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMEROUS AREAS OF BARE METAL/LIGHT SURFACE CORROSION LT WING TOP WS 642 TO WS 972.  REMOVED SURFACE CORROSION IAW 51-10-01 AND TREATED IAW SRM 51-10-02.
